Mathematische Zeitschrift

, Volume 171, Issue 3, pp 201–226 | Cite as

Asymptotik bei Jacobi-Polynomen und Jacobi-Funktionen

  • Eberhard Hahn
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    Askey, R.: Orthogonal Polynomials and Special Functions. Philadelphia: Society for Industrial and Applied Mathematics 1975Google Scholar
  2. 2.
    Elliott, D.: Uniform Asymptotic Expansions of the Jacobi Polynomials and an Associated Function. Math. Comput.25, 309–314 (1971)Google Scholar
  3. 3.
    Erdélyi, A., Magnus, W., Oberhettinger, F., Tricomi, F.G.: Higher Transcendental Functions. New York: McGraw-Hill (1953). Hier besonders Band 1, Kap. 2: “The Hypergeometric Function”Google Scholar
  4. 4.
    Szegö, G.: Orthogonal Polynomials. 4. Auflage. Amer. Math. Soc. Colloquium Publications23. Providence, Rhode Island: American Mathematical Society 1975Google Scholar
  5. 5.
    Szegö, G.: Asymptotische Entwicklungen der Jacobischen Polynome. Schr. Königsberger Gelehrtenges., naturw. Klasse10, 35–112 (1933–34)Google Scholar
  6. 6.
    Tricomi, F.G.: Vorlesungen über Orthogonalreihen. 2. Auflage. Berlin-Heidelberg-New York: Springer 1975Google Scholar
  7. 7.
    Tricomi, F.G.: Expansion of the Hypergeometric Function in Series of Confluent ones and Application to the Jacobi Polynomials. Comment. Math. Helv.25, 196–204 (1951)Google Scholar
  8. 8.
    Hahn, E.: Asymptotische Entwicklungen für Jacobi-Funktionen. Dissertation, Tübingen 1978Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Eberhard Hahn
    • 1
  1. 1.Zentrum für DatenverarbeitungTübingenBundesrepublik Deutschland

Personalised recommendations